Self-archived: 16 May 2012
This page hosts my self-archived (and free) version of the following paper:
A tree traversal algorithm for decision problems in knot theory and 3-manifold topology
(with Melih Ozlen)
Algorithmica 65:4 (2013), pp. 772–801.
Click here to download the paper.
The content of the self-archived version is essentially the same as for the published version, and references have been brought up-to-date where appropriate.
The copyright holder is Springer, and the original publication is available at www.springerlink.com.